JournalsprimsVol. 12, No. 99pp. 247–256

Local Cohomology of Analytic Spaces

  • Zoghman Mebkhout

    Université Paris 7 Denis Diderot, France
Local Cohomology of Analytic Spaces cover
Download PDF

Abstract

The purpose of this paper is to show that the local cohomology of a complex analytic space embedded in a complex manifold is a holonomic system of linear differential equations of infinite order and its holomorphic solution sheaves are a resolution of the constant sheaf C in this space which provides the Poincaré lemma. The proof relies on the theories of the b-function and holonomic systems due to M. Kashiwara ([2] and [3]) and A. Grothendieck's theorem on the De Rham cohomology of an algebraic variety ([1]). I am very much indebted to M. Kashiwara from whose papers I learned so much.

Cite this article

Zoghman Mebkhout, Local Cohomology of Analytic Spaces. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 247–256

DOI 10.2977/PRIMS/1195196607